English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Relativistic Theory of Electromagnetic Susceptibility and Its Application to Plasmas

MPS-Authors
There are no MPG-Authors available
Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

O'Sullivan, R., & Derfler, H. (1973). Relativistic Theory of Electromagnetic Susceptibility and Its Application to Plasmas. Physical Review. A, 8, 5, 2645-2656.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0028-B337-4
Abstract
There is no abstract available